# SDR SWIA200413128

- Difficulty date: April 3, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 7,411 hours, 6,204 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 304B
- Condition: Malfunctioned
- Location: Left
- Part time: 5,632 hours, 4,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  LANDED FLAPS 0 AT SLC.  REPLACED LEFT SIDE BPSU PER CRJ MM 27-51-10.  OPS CHECK GOOD.
